MathSciNet Relay Station
MathSciNet bibliographic data
MR2273544 (2007g:34003) 34A12 (26A33 92D25)
Ahmed, E.; El-Sayed, A. M. A.; El-Saka, H. A. A. Equilibrium points, stability and numerical solutions of fractional-order predator-prey and rabies models. J. Math. Anal. Appl. 325 (2007), no. 1, 542–553.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement